# SDR YGJR201602030001

- Difficulty date: January 31, 2016
- Submitted: February 3, 2016
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N542BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5737
- Aircraft time: 6,024 hours, 3,282 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupler
- Part number: 6009500931
- Condition: Split
- Location: Duct
- Part time: 6,024 hours, 3,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF PASSENGER CABIN HEAT IN FLIGHT.  NO OTHER ABNORMAL INDICATIONS OR MAINTENANCE MESSAGES SHOWN.  UPON LANDING, MAINTENANCE FOUND A SPLIT RUBBER VENTILATION DUCT COUPLER BETWEEN THE RT SIDE AIR CONDITIONING PACK AND THE ACFT CABIN.  RUBBER CONNECTOR WAS REPLACED AND NO OTHER ISSUES WERE FOUND.
